Open Access
Translator Disclaimer
Fall 2002 Solutions of Two Problems of D. Ž. Djoković
Ice B. Risteski, Kostadin G. Trencevski
Missouri J. Math. Sci. 14(3): 201-209 (Fall 2002). DOI: 10.35834/2002/1403201

Abstract

In this paper, solutions of two old problems of D. Ž. Djoković are given. One solution of the first problem is given by O. P. Lossers [2] in implicit form and the other solution by another method is given in explicit form. The second problem is solved here for the first time.

Citation

Download Citation

Ice B. Risteski. Kostadin G. Trencevski. "Solutions of Two Problems of D. Ž. Djoković." Missouri J. Math. Sci. 14 (3) 201 - 209, Fall 2002. https://doi.org/10.35834/2002/1403201

Information

Published: Fall 2002
First available in Project Euclid: 4 October 2019

zbMATH: 1034.15006
MathSciNet: MR1929072
Digital Object Identifier: 10.35834/2002/1403201

Rights: Copyright © 2002 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.14 • No. 3 • Fall 2002
Back to Top